# SDR UPS204130

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE RT WING RIB AT WS 546.5 WAS CRACKED AT S-6 LOWER AND S-9 UPPER.  MAINTENANCE REPLACED THE RIB IAW UPS EO B727-5710-1325-6 AND MM 28-10-00.
